Open Access
April, 2023 A Minimum Principle for Stochastic Optimal Control Problem with Interval Cost Function
Mahdi Rezaei Bahrmand, Hamid Khaloozadeh, Parastoo Reihani Ardabili
Author Affiliations +
Taiwanese J. Math. 27(2): 401-416 (April, 2023). DOI: 10.11650/tjm/221102


In this paper, we study an optimal control problem in which their cost function is interval-valued. Also, a stochastic differential equation governs their state space. Moreover, we introduce a generalized version of Bellman's optimality principle for the stochastic system with an interval-valued cost function. Also, we obtain the Hamilton–Jacobi–Bellman equations and their control decisions. Two numerical examples happen in finance in which their cost function are interval-valued functions, illustrating the efficiency of the discussed results. The obtained results provide significantly reliable decisions compared to the case where the conventional cost function is applied.


Download Citation

Mahdi Rezaei Bahrmand. Hamid Khaloozadeh. Parastoo Reihani Ardabili. "A Minimum Principle for Stochastic Optimal Control Problem with Interval Cost Function." Taiwanese J. Math. 27 (2) 401 - 416, April, 2023.


Received: 1 September 2022; Revised: 24 October 2022; Accepted: 4 November 2022; Published: April, 2023
First available in Project Euclid: 14 November 2022

MathSciNet: MR4563523
zbMATH: 1518.93152
Digital Object Identifier: 10.11650/tjm/221102

Primary: 65G30 , 91Gxx , 93E20

Keywords: dynamic programming , Hamilton–Jacobi–Bellman equation , interval cost function , Stochastic differential equation , stochastic optimal control , uncertainty

Rights: Copyright © 2023 The Mathematical Society of the Republic of China

Vol.27 • No. 2 • April, 2023
Back to Top